On spaces with the property (wa)

Yan-Kui Song

Abstract

A space X has the property (wa) (or is a space with the property (wa)) if for every open cover U of X and every dense subspace D of X, there exists a discrete subspace F C D such that St(F, U) = X. In this paper, we give an example of a Tychonoff space without the property (wa), and also study topological properties of spaces with the property (wa) by using the example.


Keywords

Property (a); Property (wa)

Full Text:

PDF

References

R. Engelking, General Topology, Revised and completed edition Heldermann, Berlin (1989).

M. V. Matveev, Some questions on property (a), Quest. Answers Gen. Topology 15 (1997), 103–111.

M. V. Matveev, Absolutely countably compact spaces, Topology Appl. 58 (1994), 81–92. http://dx.doi.org/10.1016/0166-8641(94)90074-4

M. V. Matveev, A survey on star-covering properties, Topological Atlas, preprint No. 330 (1998).

W. Just, M. V. Matveev and P. J. Szeptycki, Some results on property (a), Topology Appl. 100 (2000), 67–83. http://dx.doi.org/10.1016/S0166-8641(98)00134-5

Y. Song, Absolutely countably compact spaces and related spaces, General and Geometric Topology (in Japan) Kyoto. 1074 (1999), 55–60.

J. E. Vaughan, On the product of a compact space with an absolutely countably compact spac, Annals of the New York Acad. Sci. 788 (1996), 203–208. http://dx.doi.org/10.1111/j.1749-6632.1996.tb36814.x

Z. Yang, A method constructing Hausdorff spaces without property (wa), Quest. Answers Gen. Topology 18 (2000), 113–116.

Abstract Views

893
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt